# SDR AALA201805019007

- Difficulty date: April 8, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM AT FRAME 24, -Y259.  REPLACED THE FLOORBEAM IAW  51-72-11, AND DWG D53110984.
